# SDR ASAA2013102996252

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,636 hours, 8,006 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Failed
- Location: Apu Tailpipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT ILLUMINATED.  ACFT GROUNDED.    PERFORMED ENG/APU FIRE DETECTION CONTROL MODULE BITE.  APU TAILPIPE DETECTOR FAULT MX MESSAGE NOTED. CHECKED DETECTOR LOOP RESISTANCE, FOUND OPEN. REPLACED APU TAILPIPE OVERHEAT DETECTOR.   TESTED GOOD IAW AMM 26-15-01.
